# SDR JJBA20211106012

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 46,338 hours, 29,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT MARKING SIGNS AT MAIN DOOR FOUND TO BE INOPERATIVE. R&R EXIT MARKING SIGN BATTERY POWER SUPPLY. OPS CHECK SAT.
